# SDR DALA2023060504464

- Difficulty date: June 4, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 85,163 hours, 16,601 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1804, FOUND LH WING NO. 5 SLAT EXTERNAL LOWER SKIN FROM O/B EDGE 39 INCH 01 EA CRACK. CORRECTIVE ACTION: THE LENGTH OF CRACK ABOUT 0.3", THE DAMAGE TRIMED AND PERFORMED REPAIR AS PER B767-400 SRM 57-43-01-2R-2 FIG 201 RELEASE: 68.00-MAY-16-2023. (LP 2799559)
